It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by donna on September 07, 2000 at 06:13:01:

hi. i have insulin resistance as of a year ago. i started on glucophage. i saw an endocrinologist this summer. i have diabetes II and must monitor my blood sugar. my numbers are in the low 100's or below. the dr. added actos, a newer drug with the glucophage about 3 weeks ago. this last week, i began having blurry vision, headache and the celluitis on my leg appears to be back.
has anyone had problems with actos?
i am on a low carb diet and have lost weight. i am walking daily.
please email me or to the message board with any details.
thanks,
donna in oregon

Follow Ups

All times are GMT -7. The time now is 03:35 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!